# SDR USAA011129

- Difficulty date: August 21, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 5700 · Wing Structure
- Part: Web
- Condition: Cracked
- Location: Bs 685
- Part time: 46,895 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ON WALKAROUND, WEB CRACKED .5 INCH AND .125 INCH, WHEEL WELL CEILING AT LBL 30 BS 685. INSTALLED DOUBLER PER TR 53-60-04.  (M)
